Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
catfood

Okay Taners - I've got a question

Recommended Posts

I'm a 23-year-old female on my second course of Accutane. Both times, Accutane helped my skin beautifully. I used to have cysts that weren't all over my face or anything (one or two at a time, at most) but each one left a scar. So, after about five years of that, I've got rolling scars all over my cheeks. And a nice, big HOLE in my chin where my stupid derm injected too much cortisone. But that's another story.

I'm one of the lucky ones in a sense. Despite my scars, which I hate with a passion, Accutane clear me up beautifully. No initial breakout, and my skin feels "normal." I can go out after work without rushing home to wash off my gross, oily face. I experience virtually no side effects, save for the typical chapped lips, dry eyes, and nosebleeds.

I think I quit my first cycle too early (about 4 months). I couldn't really afford it anymore, my skin was clear, and I hated going to the doctor once a month to get poked and prodded.

Things were okay for about two years, and I started getting cysts again. Horrible ones! That's when I had my injections, and that's why I now have a hole in my chin.

So I started another course of Accutane, and things are great once again. But once again, I can't afford this. I'm in my fourth month now. I'll go to the derm one more time, I think, but after my fifth month I'll probably have to stop.

My question is: Has anyone had their skin permanently stay less oily? I LOVE the fact that I'm not oily. I'm dreading quitting the Tane.

Share this post


Link to post
Share on other sites

I’m confused. Is this your second or third course? Did you try anything with regards to scar treatments between your Accutane courses?

Inthewoods, a member here, just posted this number for Roche to get financial assistance with regards to Accutane but mentioned if your insurance covers any portion, they won’t go for it. The number is (800) 285-4484. I hope that helps somewhat. Also, I take a generic brand. If you are taking brand name Accutane, see if the generics are available.

Sorry I can’t answer your last question because this is my first time around. Still, there are several members here who are on the second, third, etc. courses of Accutane and will be able to offer you advice.

Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×